Matematicheskaya Teoriya Igr i Ee Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2016, Volume 8, Issue 2, Pages 91–113 (Mi mgta180)  

This article is cited in 1 scientific paper (total in 1 paper)

On a modification of the multistage bidding model with continuous bids and asymmetric information

Artem I. Pyanykh

Moscow State University

Abstract: This paper is concerned with a modification of the multistage bidding model with continuous bids. Bidding takes place between two players for one unit of a risky asset. Player 1 knows the real price of the asset while Player 2 only knows probabilities of high and low prices of the asset. At each stage of the bidding players make real valued bids. The higher bid wins, and one unit of the risky asset is transacted to the winning player. The price of the transaction is equal to a convex combination of bids with a coefficient chosen in advance. Optimal strategies and the value of the $n$-stage game are found.

Keywords: multistage bidding, asymmetric information, repeated games with incomplete information.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00353_а


Full text: PDF file (523 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2018, 79:8, 1528–1543

Bibliographic databases:

UDC: 519.83
BBK: 22.18

Citation: Artem I. Pyanykh, “On a modification of the multistage bidding model with continuous bids and asymmetric information”, Mat. Teor. Igr Pril., 8:2 (2016), 91–113; Autom. Remote Control, 79:8 (2018), 1528–1543

Citation in format AMSBIB
\Bibitem{Pya16}
\by Artem~I.~Pyanykh
\paper On a modification of the multistage bidding model with continuous bids and asymmetric information
\jour Mat. Teor. Igr Pril.
\yr 2016
\vol 8
\issue 2
\pages 91--113
\mathnet{http://mi.mathnet.ru/mgta180}
\transl
\jour Autom. Remote Control
\yr 2018
\vol 79
\issue 8
\pages 1528--1543
\crossref{https://doi.org/10.1134/S000511791808012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000441743800012}


Linking options:
  • http://mi.mathnet.ru/eng/mgta180
  • http://mi.mathnet.ru/eng/mgta/v8/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Viktoriya L. Kreps, “Modeli birzhevykh torgov i povtoryayuschiesya igry s nepolnoi informatsiei: obzor”, MTIP, 9:3 (2017), 3–35  mathnet
  • Математическая теория игр и её приложения
    Number of views:
    This page:162
    Full text:51
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021